VOL. 28 · NO. 2 | June, 1957
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 28 (2), (June, 1957)
No abstract available
Articles
Samuel Karlin
Ann. Math. Statist. 28 (2), 281-308, (June, 1957) DOI: 10.1214/aoms/1177706960
No abstract available
Jagdish Sharan Rustagi
Ann. Math. Statist. 28 (2), 309-328, (June, 1957) DOI: 10.1214/aoms/1177706961
Emanuel Parzen
Ann. Math. Statist. 28 (2), 329-348, (June, 1957) DOI: 10.1214/aoms/1177706962
Clyde Young Kramer, Ralph Allan Bradley
Ann. Math. Statist. 28 (2), 349-361, (June, 1957) DOI: 10.1214/aoms/1177706963
M. C. K. Tweedie
Ann. Math. Statist. 28 (2), 362-377, (June, 1957) DOI: 10.1214/aoms/1177706964
John W. Tukey
Ann. Math. Statist. 28 (2), 378-384, (June, 1957) DOI: 10.1214/aoms/1177706965
Werner Gautschi
Ann. Math. Statist. 28 (2), 385-394, (June, 1957) DOI: 10.1214/aoms/1177706966
C. Derman, S. Littauer, H. Solomon
Ann. Math. Statist. 28 (2), 395-404, (June, 1957) DOI: 10.1214/aoms/1177706967
No abstract available
R. G. Laha
Ann. Math. Statist. 28 (2), 405-414, (June, 1957) DOI: 10.1214/aoms/1177706968
No abstract available
Robert A. Wijsman
Ann. Math. Statist. 28 (2), 415-423, (June, 1957) DOI: 10.1214/aoms/1177706969
Meyer Dwass
Ann. Math. Statist. 28 (2), 424-431, (June, 1957) DOI: 10.1214/aoms/1177706970
No abstract available
John E. Walsh
Ann. Math. Statist. 28 (2), 432-441, (June, 1957) DOI: 10.1214/aoms/1177706971
Leo Katz, James H. Powell
Ann. Math. Statist. 28 (2), 442-448, (June, 1957) DOI: 10.1214/aoms/1177706972
David Blackwell, J. L. Hodges Jr.
Ann. Math. Statist. 28 (2), 449-460, (June, 1957) DOI: 10.1214/aoms/1177706973
Meyer Dwass, Henry Teicher
Ann. Math. Statist. 28 (2), 461-470, (June, 1957) DOI: 10.1214/aoms/1177706974
B. McMillan, J. Riordan
Ann. Math. Statist. 28 (2), 471-478, (June, 1957) DOI: 10.1214/aoms/1177706975
No abstract available
G. H. Freeman
Ann. Math. Statist. 28 (2), 479-487, (June, 1957) DOI: 10.1214/aoms/1177706976
J. Roy, R. G. Laha
Ann. Math. Statist. 28 (2), 488-493, (June, 1957) DOI: 10.1214/aoms/1177706977
Notes
G. Szekeres, F. E. Binet
Ann. Math. Statist. 28 (2), 494-498, (June, 1957) DOI: 10.1214/aoms/1177706978
Leo Breiman
Ann. Math. Statist. 28 (2), 499-503, (June, 1957) DOI: 10.1214/aoms/1177706979
John Wishart
Ann. Math. Statist. 28 (2), 504-510, (June, 1957) DOI: 10.1214/aoms/1177706980
D. Teichroew
Ann. Math. Statist. 28 (2), 510-512, (June, 1957) DOI: 10.1214/aoms/1177706981
No abstract available
A. J. Thomasian
Ann. Math. Statist. 28 (2), 512-514, (June, 1957) DOI: 10.1214/aoms/1177706982
Peter W. M. John
Ann. Math. Statist. 28 (2), 514-517, (June, 1957) DOI: 10.1214/aoms/1177706983
No abstract available
D. A. S. Fraser
Ann. Math. Statist. 28 (2), 517-520, (June, 1957) DOI: 10.1214/aoms/1177706984
David Blackwell
Ann. Math. Statist. 28 (2), 520-521, (June, 1957) DOI: 10.1214/aoms/1177706985
W. D. Ray
Ann. Math. Statist. 28 (2), 521-523, (June, 1957) DOI: 10.1214/aoms/1177706986
No abstract available
News
Ann. Math. Statist. 28 (2), 523-533, (June, 1957) DOI: 10.1214/aoms/1177706987
No abstract available
Ann. Math. Statist. 28 (2), 533-545, (June, 1957) DOI: 10.1214/aoms/1177706988
No abstract available
Publications
Ann. Math. Statist. 28 (2), 545, (June, 1957) DOI: 10.1214/aoms/1177706989
No abstract available
Back Matter
Ann. Math. Statist. 28 (2), (June, 1957)
No abstract available
Back to Top